# SDR SWAA2023061446291

- Difficulty date: May 6, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 66,403 hours, 34,323 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB STA 105.26 ACCESS PANEL 341B RT HORIZONTAL STAB 2023-310361<[01] REPLACED LEADING EDGE RIB STA 105.26 ACCESS PANEL 341B RT HORIZONTAL STAB IAW B737-700 SRM 51-40-02 AND DWG 186A1001; SHEET 10; REV. A. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] CERTIFIED AS RII REPLACED LEADING EDGE RIB STA 105.26 ACCESS PANEL 341B RT HORIZONTAL STAB IAW B737-700 SRM 51-40-02 AND DWG 186A1001; SHEET 10; REV. A. SEE INDIVIDUAL SIGN OFFS BELOW.
